- Title:
Minimal solutions to generalized 3‑semifows and gradient fows in metric spaces
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Fleißner, Florentine Catharina
- Keywords:
- Article ; Generalized semiflows ; Gradient flows ; Nonuniqueness ; 35A02 ; 35B99 ; 35A35
- Journal title:
- Annali di Matematica Pura ed Applicata (1923 -)
- Year:
- 2022
- Journal volume:
- 202
- Journal issue:
- 1
- Pages contribution:
- 307-339
- Fulltext / DOI:
- doi:10.1007/s10231-022-01243-5
- Publisher:
- Springer Berlin Heidelberg
- E-ISSN:
- 0373-3114 ; 1618-1891
- Date of publication:
- 16.09.2022
BibTeX